MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH T-PAL TRIAL SPACER 10MM X 28MM 10MM HEIGHT; TEMPLATE

OBERDORF SYNTHES PRODUKTIONS GMBH T-PAL TRIAL SPACER 10MM X 28MM 10MM HEIGHT; TEMPLATE
Catalog Number 03.812.310
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is not available for reporting.Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.(b)(6).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that during an unknown surgical procedure on (b)(6) 2018, it was determined that the transforaminal posterior atraumatic lumbar (t-pal) trial implant does not fit the instrument.It was then noted that the end of the device was broken.The device was not used.This report is for one (1) t-pal trial spacer.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Corrected data: the initial complaint was reviewed and found not reportable.This product complaint (pc) is a duplicate complaint to (b)(4).All complaint related activities will be captured there and this pc will be voided.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
T-PAL TRIAL SPACER 10MM X 28MM 10MM HEIGHT
Common Device Name
TEMPLATE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7906988
Report Number8030965-2018-56641
Device Sequence Number16512288
Product Code HWT
UDI-Device Identifier07611819420601
UDI-Public(01)07611819420601
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.812.310
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/31/2018
Supplement Date Received by Manufacturer10/01/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date10/01/2018
Patient Sequence Number1